Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: 10+ Year Users of SSRI--Effects

Posted by francineus on August 25, 2008, at 14:18:01

In reply to Re: 10+ Year Users of SSRI--Effects NewQuestions, posted by sunnydays on August 22, 2008, at 13:22:09

I've had the same response. I was "healthier" before going on meds than when I stopped. I read that people can develop a BipolarIII disorder just from overuse of SSRIS. I never saw myself as bipolar, yet am now on lithium and it is helping with many of the crying jags I was having. Wonder if you need a mood stabilizer?


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:francineus thread:847565
URL: http://www.dr-bob.org/babble/20080822/msgs/848212.html